# SDR ASOA201102142

- Difficulty date: November 9, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 22,035 hours, 15,289 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BLINKING OFF AND ON IN THE ARMED POSITION.  R & R PCB 5 IN JB11 IAW AMM 24-06-11-710-801.  OPS CHECKED GOOD.
